# SDR SWAA2014071029831

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 33,533 hours, 19,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: 65C16820
- Condition: Broken
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE FWD PARTITION COMPARTMENT SLIDE OUT DOOR HINGE BROKEN.  R & R HINGE IAW SIP.
